Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
johnjack

many little bumps after about 6weeks of this treatment

i am a 16 year old male. i always had very little acne. i never had any acne on my face except on my chin and a little bit on my forehead. i have been using this treatment for about 6 weeks and only apply the bp to the problem areas. my problem now is that after i apply the moisturizer, my chin starts to have a burning feeling. i apply moisturizer all over my face, but it only my chin burns. i started to develop many little bumps on my chin. am i doing something wrong or am i just allergic to the moisturizer? i always wait about 10 after applying the bp to apply moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×